Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: 3 days on Tolvon , should I continue taking it? SLS

Posted by Tepiaca on November 13, 2005, at 3:31:20

In reply to Re: 3 days on Tolvon , should I continue taking it?, posted by SLS on November 11, 2005, at 8:37:22


>
> How much are you taking now, and how much will you be taking in the future?
>

30mg per day. I dont know yet how much I will take in the future.



> > What I really care is that my fear is
> > increasing tremendously !
>
>
> In what way?
>
> Was anxiety part of your original condition?
>
> Sometimes, anxiety is one of the startup side effects of drugs. This can disappear over time. I am not familiar enough with Tolvon to comment on the frequency of increased anxiety of a side effect. However, this is not something that is often reported with Remeron. It is conceivable, though. Both drugs increase norepinephrine synthesis and release.
>
Well , actually I suffer from social fear since I was 15. I am not taking medicines for depression, in this moment my main problem is fear. My Doctor is not focused on fear but on depression .

Thank you Scott


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Tepiaca thread:577616
URL: http://www.dr-bob.org/babble/20051112/msgs/578157.html